# SDR DALA2021061503232

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,753 hours, 899 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Faulted
- Location: All Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3513 AFTER SHUTDOWN. ALL CABIN DOOR "RED CABIN PRESSURE" LIGHTS ILLUMINATED AND WERE FLASHING. CABIN PRESS DELTA P INDICATED " ZERO". CORRECTIVE ACTION: REPLACED DIFFERENTIAL PRESSURE SWITCHES 301MJ AND 302MJ. PERFORMED LEAK CHECK OF STANDBY AIR DATA SYSTEM. TEST OK. (7353632)
